# SDR HEEA073583

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 8,740 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fitting
- Part number: 206030104023
- Condition: Damaged
- Location: Float
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER MISSING. REPLACED WITH SERVICEABLE ASSY.
